# SDR ASOA20120827114

- Difficulty date: August 27, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 145537
- Aircraft time: 26,102 hours, 19,958 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POSTFLIGHT INSP THE CREW REPORTED THE EMERGENCY LIGHT AT 3BC TO BE INOPERATIVE. THE EMERGENCY LIGHT SYS WAS OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
